×

On the singularities of an analytic function with values in a Banach space. (English) Zbl 0093.12402


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. Grosberg andM. Krein, Sur le d?composition des fonctionelles en composantes positives. C.R. (Doklady) Acad. Sci. U.R.S.S. (N.S.)25, 723-726 (1939) (French). · Zbl 0022.35902
[2] E. Landau, Darstellung und Begr?ndung einiger neuerer Ergebnisse der Funktionentheorie. Springer-Verlag, Berlin 1929. · JFM 55.0171.03
[3] H. Schaefer, Halbgeordnete lokalkonvexe Vektorr?ume. Math. Ann.135, 115-141 (1958). · Zbl 0080.31501
[4] H. Schaefer, Halbgeordnete lokalkonvexe Vektorr?ume, II. Math. Ann.138, 259-286 (1959). · Zbl 0092.11303
[5] H.Schaefer, Some Spectral Properties of Positive Linear Operators. To appear in Pac. J. Math.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.